MathSciNet Relay Station
MathSciNet bibliographic data
MR1189541 22A10 (43A05)
Dzinotyiweyi, Heneri A. M. A characterisation of absolutely continuous measures on topological semigroups. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1103–1109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement